Implicitization of rational ruled surfaces with μ-bases

Marc Dohm 1
1 GALAAD - Geometry, algebra, algorithms
CRISAM - Inria Sophia Antipolis - Méditerranée , UNS - Université Nice Sophia Antipolis, CNRS - Centre National de la Recherche Scientifique : UMR6621
Abstract : Chen, Sederberg, and Zheng introduced the notion of a µ-basis for a rational ruled surface in Chen et al. (2001) and showed that its resultant is the implicit equation of the surface, if the parametrization is generically injective. We generalize this result to the case of an arbitrary parametrization. We also give a new proof for the corresponding theorem in the curve case and treat the reparametrization problem for curves and ruled surfaces.
Type de document :
Article dans une revue
Journal of Symbolic Computation, Elsevier, 2009, 44 (5), pp.479-489
Liste complète des métadonnées

Littérature citée [15 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00132800
Contributeur : Bernard Mourrain <>
Soumis le : mardi 5 juin 2007 - 17:55:21
Dernière modification le : vendredi 12 janvier 2018 - 01:49:36
Document(s) archivé(s) le : mardi 21 septembre 2010 - 12:55:03

Fichiers

RuledSurfaces.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Marc Dohm. Implicitization of rational ruled surfaces with μ-bases. Journal of Symbolic Computation, Elsevier, 2009, 44 (5), pp.479-489. 〈inria-00132800v2〉

Partager

Métriques

Consultations de la notice

231

Téléchargements de fichiers

145